ramka nawigacyjna
Pracownicy i doktoranci:

Lista publikacji:
[wszystkie publikacje]
[2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1983] [1982] [1981] [1980] [1979] [1978] [1977] [1976] [1975] [1974] [1973] [1972] [1971] [1970] [1969] [1968] [1963] [1955]

2007

1864.
On the Avez method and its generalizations, (Polish) Mat. Stosow. No. 8(49) (2007), 46--55
1863.
Cegrell classes on compact Kähler manifolds, Ann. Polon. Math. 91 (2007), no. 2-3, 179--195
1862.
Sławomir Dinew, M. Buhmann,
Limits of radial basis function interpolants, Commun. Pure Appl. Anal. 6 (2007), no. 3, 569--585
1859.
1857.
Piotr Kobak, P. Z. Kobak,
1856.
Wojciech Kucharz, K. Kurdyka,
Stiefel-Whitney classes for coherent real analytic sheaves, Adv. Geom. 7 (2007), no. 1, 101–112
1855.
Some natural operations on functions, Demonstratio Math. 40 (2007), no. 3, 745-749
1854.
Włodzimierz Mikulski, M. Doupovec,
Some geometric constructions of second order connections, Ann. Univ. Mariae Curie-Sklodowska Sect. A 61 (2007), 15-22
1853.
Generalized Weil functors on affine bundles, Ann. Univ. Mariae Curie-Sklodowska Sect. A 61 (2007), 91-99
1852.
1850.
Second order nonholonomic connections from second order nonholonomic ones, Ann. Univ. Mariae Curie-Sklodowska Sect. A 61 (2007), 101-106
1847.
On infinitesimal automorphisms of foliated manifolds, Ann. Polon. Math. 92 (2007), no. 1, 1-12
1846.
1845.
1843.
1842.
q-positive definiteness and related operators, J. Math. Anal. Appl. 329 (2007), 987–997
1841.
How to recognize the creation operator, Rep. Math. Phys. 59 (2007), 401-408
1840.
F. H. Szafraniec, S. Hassi, Z. Sebestyén, H. S. V. deSnoo,
1839.
Asymptotic values of polynomial mappings of the real plane., Topology Appl. 154 (2007), no. 2, 443--448.
1838.
Distributional chaos via isolating segments, Discrete Contin. Dyn. Syst. Ser. B 20 (2007), no 2, 347--356 (electronic)
1836.
Shift spaces and distributional chaos, Chaos Solitons Fractals 31 (2007), no. 2, 347--355
1835.
Robert Wolak, L. DiTerlizzi, J. J. Konderak, R. A. Wolak,
Harmonic 1-forms on compact f-manifolds, Mediterr. J. Math. 4 (2007) , no. 3, 251-261
1834.
Robert Wolak, L. DiTerlizzi, J. J. Konderak,
A generalization of the Boothby-Wang theorem, Tsukuba J. Math. 31 (2007), no. 2, 217-232
1827.
Zastosowanie krzywych eliptycznych w teorii liczb, w Nauka i Biznes: Innowacyjne Projekty Doktorantów UJ, CITTRU, Kraków (2007), 165-167
1824.
A general cross theorem with singularities, Analysis (Munich) vol. 27 (2007), 181-212
1801.
1794.
On the Cegrell classes, MATH Z vol. 256 no. 2 (2007), 243--264
1785.
Włodzimierz Mikulski, , M. Doupovec
Non-existence of exchange transformations of iterated jet functors, Geometry and topology of manifolds, Banach Center Publ. 76, Polish Acad. Sci. Warsaw (2007), 497-504
1784.
1779.
1776.
Invariant functions on Neil parabola in C^n, Serdica Mathematical Journal vol. 33 (2007), 321-338

2006

1772.
Viscoelastic bilateral contact problem involving Coulomb friction law, WSEAS Transactions on Mathematics vol. 1(5) (2006), 63-68
1764.
Nonlinear Analysis, (2006), CRC Press (gałąź Taylor & Francis Group)
1752.
Undecidable problems concerning densities of languages, Discrete Mathematics and Theoretical Computer Science Proceedings (2006), 69-76
1751.
On-line Coloring of I_s-free graphs and co-planar graphs, Discrete Mathematics and Theoretical Computer Science Proceedings vol. AF (2006), 61-68
1749.
On-line adaptive chain covering of upgrowing posets, Discrete Mathematics & Theoretical Computer Science Proceedings vol. AF (2006), 37-48
1745.
1744.
Wojciech Kucharz, K. Kurdyka,
Algebraicity of global real analytic hypersurfaces, Geom. Dedicata 119 (2006), 141–149
1743.
Rational functions without poles in a compact set, Colloq. Math. 106 (2006), no. 1, 119–125
1741.
Tensor fields on $LM$ induced by tensor fields on $M$ by means of connections on $M$, Ann. Univ. Mariae Curie-Sklodowska Sect. A LX(2006), 39-42
1738.
Włodzimierz Mikulski, M. Doupovec,
On the existence of prolongation of connections, Czechoslovak Math. J. 56(131)(2006), 1323-1334
1733.
Włodzimierz Mikulski, M. Doupovec,
On involutions of iterated bundle functors, Colloq. Math. 106(1)(2006), 135-145
1729.
Wiesław Pawłucki, E. Bierstone;C. Fefferman;P. D. Milman;W. Pawłucki,
Examples concerning Whitney's ${scr C}sp m$ extension problem., Math. Res. Lett. 13 (2006), no. 5-6, 833--845.
1728.
Wiesław Pawłucki, E. Bierstone;P. D. Milman;W. Pawłucki,
Higher-order tangents and Fefferman's paper on Whitney's extension problem, Ann. of Math. (2) 164 (2006), no. 1, 361--370.
1727.
Witold Majdak, Jan Stochel, Z. Sebestyén, J. E. Thomson,
A local lifting theorem for subnormal operators,, Proc. Amer. Math. Soc. 134 (2006), 1687-1699
1725.
F. H. Szafraniec, H. Langer,
Bounded normal operators in Pontryagin spaces, Oper. Theory Adv. Appl. 162 (2006), 231-251
1724.
Robert Wolak, M. Saralegi-Aranguren,
1723.
Robert Wolak, MiquelVicente,
Minimal singular Riemannian foliations, C. R. Math. Acad. Sci. Paris 342 (2006), 33-36
1722.
1700.
Lifting of $p$-forms to higher order cotangent bundles, An. Stint. Univ. Al. I. Cuza. Iasi. Mat. (N.s) Lil, s.i. Mathematica vol. f.2 (2006), 411-416

2005

1692.
An automaton that recognizes the base of a semiretract, Words 2005, 5-th International Conference on Words (2005), 235-247
1688.
On Sensitivity of Optimal Solutions to Control Problems for Hyperbolic Hemivariational Inequalities, (2005), "Control and Boundary Analysis", Marcel Dekker (gałąź Taylor & Francis Group)
1687.
Existence of Solutions to Evolution Second Order Hemi- variational Inequalities with Multivalued Damping, (2005), "System Modeling and Optimization", Springer Verlag (połaczony z Kluwer Academic Publishing)
1676.
Evolution hemivariational inequality with hysteresis and optimal control problem, Lecture Notes in Pure and Applied Mathematics vol. 240 (2005), 157-168